# SDR DALA2024040804170

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 58,811 hours, 29,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:27D WIRING LOOSE UNDER SEAT / INTERIOR. CORRECTIVE ACTION: SECURED LOOSE WIRE AT SEAT 27D PER A319 AMM 33-52. LIGHT OPS NML. (0279625)
